# SDR SWAA2021021841792

- Difficulty date: January 13, 2021
- Submitted: February 18, 2021
- Operation: Air carrier
- Aircraft: N566WN
- Make and model: Boeing 737-7CT
- Aircraft serial: 32753
- Aircraft time: 61,404 hours, 31,141 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Access Panel
- Condition: Cracked
- Location: Rt Wing Te Flap
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ACCESS PANEL 644BB ON PRELOAD PAD; FLAP SUPPORT 8 RT WING (2 EA) / REPLACED ON ACCESS PANEL 644BB PRELOAD PAD; FLAP SUPPORT 8 RT WING 2E/A IAW B737-700 SRM 51-40-02 -0G-0
